Title: On the strong unbounded commutant of an o-star-algebra
Authors: Van Daele, Alphons ×
Kasparek, A #
Issue Date: 1989
Publisher: Amer mathematical soc
Series Title: Proceedings of the american mathematical society vol:105 issue:1 pages:111-116
ISSN: 0002-9939
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science